# SDR SWIA201334756

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 25,266 hours, 21,354 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING THERE IS A STRONG SMELL OF JET FUEL IN COCKPIT & CABIN.  FLT#4511 REPLACED FCU O-RING, PN  M25988-2-904.
